Authors: Božin, Vladimir 
Marković, Vladimir
Title: Distance between domains in the sense of Lehto is not a metric
Journal: Annales Academiae Scientiarum Fennicae Mathematica
Volume: 24
Issue: 1
First page: 3
Last page: 10
Issue Date: 1-Dec-1999
Rank: M23
ISSN: 1239-629X
Abstract: 
In this paper we consider the question whether the quotient of the set of domains conformally equivalent to a halfplane by the group of Möbius transformations with distance in the sense of Lehto is a metric space. The answer is shown to be negative in the general case. However, restricted to analytic domains the question has an affirmative answer.
Publisher: Academia Scientiarum Fennica

Show full item record

Page view(s)

49
checked on Apr 16, 2024

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.